It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

mental health - took myself of my meds

page: 1
3
<<   2  3 >>

log in

join
share:

posted on Mar, 9 2014 @ 08:39 PM
link   
Took myself off my meds 3 days ago...

My Pdoc is trying to figure out what exactly is going on....the possibilities are...

BPD
SCHZ
Bipolar
sociopathy
major empath of opposing species
depression

I don't want to be on pills that change my personnality....if I have one of these cases...then isn't that just me....why should I change myself for society.....

But I been of my meds for 3 days and my moods ate unbearable...

Sigh...I don't want to be a prescription junkie all my life

Any advice...thoughts


edit on 9-3-2014 by Walkingsenseless because: (no reason given)

edit on 9-3-2014 by Walkingsenseless because: (no reason given)

edit on 9-3-2014 by Walkingsenseless because: (no reason given)




posted on Mar, 9 2014 @ 08:48 PM
link   
reply to post by Walkingsenseless
 


Going off meds is reckless. You impact people around you as well as yourself. Do the intelligent thing. Take your medication.



posted on Mar, 9 2014 @ 08:48 PM
link   

Walkingsenseless
Took myself off my meds 3 days ago...

My Pdoc is trying to figure out what exactly is going on....the possibilities are...

BPD
SCHZ
Bipolar
sociopathy
major empath of opposing species
depression

I don't want to be on pills that change my personnality....if I have one of these cases...then isn't that just me....why should I change myself for society.....

But I been of my meds for 3 days and my moods ate unbearable...

Sigh...I don't want to be a prescription junkie all my life

Any advice...thoughts


edit on 9-3-2014 by Walkingsenseless because: (no reason given)

edit on 9-3-2014 by Walkingsenseless because: (no reason given)

edit on 9-3-2014 by Walkingsenseless because: (no reason given)


You are better off without them anddon't drink or do other drugs either. Stay away from all drugs. eat fresh veggies and fruits, fresh meat like fish and chickens (home grown) and lots of rice and potatoes.

read a AV Bible and if you dont know Jesus died for your sins and if you believe that you can go to heaven and he can fix your problem if you will trust in through faith on his cross.

keep reading that Bible until you go to leave this life and find a good Independent Baptist church to go to. the only reason I recommended that type of church is at least you wont get mixed up with a lot of mental cases that are still taking their drugs trying to mix it with Jesus and filled with false Bible teachings. the Bap are pretty solid when it comes to the word of God

PS Praying for you




edit on 9-3-2014 by ChesterJohn because: (no reason given)



posted on Mar, 9 2014 @ 08:49 PM
link   
I think you should be careful with going off the meds, perhaps ween yourself off of them so it is not unbearable. Your end goal is the right way to go, I would seek as many alternative therapies as possible. It is going to be difficult for the meds cause you to be reliant upon them when usually there is some form of emotional/spiritual underlying issue that needs to be brought to light and dealt with. Transpersonal/Somatic psychology woul be a good path to look into, also Reiki/Acupuncture, maybe find yourself a naturopathic dr. who can help you in getting the right kind of diet to support a sound state of mind. Look into various forms of meditation for our minds are far more powerful and as you said you just may have a unique way of interacting in the world, they used to take people displaying schizophrenic behavior and train them to be shamans, we all have unique abilities and throwing pills at them are not always the answer. I can not speak to your situation however and recommend the utmost care/caution in handling getting off of your meds

Namaste and Blessings



posted on Mar, 9 2014 @ 08:52 PM
link   
reply to post by ChesterJohn
 


Christians are some of the biggest nutcases out there next to radical Muslims. Is that the best you can do?

Schizophrenia is nothing to screw around with.



posted on Mar, 9 2014 @ 08:53 PM
link   
I know what you are going through and I refused to take the meds as well. I have been on the right course now for twenty years and never been let down nor had any episodes since having faith in Christ

And for your sanity STAY AWAY FROM PSYCHO-BABEL DOCTORS. Shrinks are a bunch of nuts in a fruit basket.

Find peace in Christ alone.


edit on 9-3-2014 by ChesterJohn because: (no reason given)



posted on Mar, 9 2014 @ 08:54 PM
link   
reply to post by Walkingsenseless
 


Not my place to tell you what to do.

I take meds too. I hated the idea when I started. Every once in a while it still bothers me. However, I have come to accept my brain/body does not make the right balance of 'stuff' needed. If all I have to do is take a 'brain vitamin' and things way are better, is it really that bad? The heck with whatever the name of the illness/disorder is. That is not me.



posted on Mar, 9 2014 @ 08:54 PM
link   
Ya it could be dangerous to stop cold turkey... I hope your feeling ok right now...
I think you may be on to something about not wanting to be on meds all the time, but there is correct ways of going about it.
You can tell your doc you want to be taken off slowly and they would have to oblige. They can tell you they don't agree with it till they go blue but if you tell them you are quitting cold turkey I am sure they will side with you.

You also have to be willing to look into other forms of help if you think you need it.
Good luck to you



posted on Mar, 9 2014 @ 08:55 PM
link   
reply to post by ABNARTY
 


I have to agree a little here.

What i have done is take multivitamins, extra magnesium, if your a woman take lots of Iron and calcium. a good diet and the right spiritual food.



posted on Mar, 9 2014 @ 08:57 PM
link   
reply to post by Sremmos80
 


he has only been on them for three days. no risk for withdrawals.



posted on Mar, 9 2014 @ 08:57 PM
link   

Restricted
reply to post by ChesterJohn
 


Christians are some of the biggest nutcases out there next to radical Muslims. Is that the best you can do?

Schizophrenia is nothing to screw around with.


And it is not a fact that OP has Schizophrenia... He said it was one of the possibilities among many others.
Fair that Schizophrenia is a very serious illness, we do not know that is the case with the OP...

I do have to agree your first statement however



posted on Mar, 9 2014 @ 08:58 PM
link   
reply to post by Walkingsenseless
 


Anything that may happen now that you're off your meds is solely your fault and not the meds.
The meds are there to help you, but if you want to feel unbearable that's up to you.



posted on Mar, 9 2014 @ 08:59 PM
link   

ChesterJohn
reply to post by Sremmos80
 


he has only been on them for three days. no risk for withdrawals.


He said he stopped three days ago... 3 days would be about when it gets really rough



posted on Mar, 9 2014 @ 08:59 PM
link   
When You feel Well on medication; I have noticed that those whom are closest to You, treat You better. Also, have You considered joining the Church of the Sub-Genius?



posted on Mar, 9 2014 @ 09:00 PM
link   
reply to post by Sremmos80
 


If he is schizo, going off meds can be catastrophic. Bipolar and the rest are nothing to sneeze at either.



posted on Mar, 9 2014 @ 09:03 PM
link   

GraveRobert
When You feel Well on medication; I have noticed that those whom are closest to You, treat You better. Also, have You considered joining the Church of the Sub-Genius?


No! I advocate the Flying Spaghetti Monster. My deity is better than your deity.



posted on Mar, 9 2014 @ 09:04 PM
link   


why should I change myself for society.....


It's not for society, it's for you.

If you harm someone you are the one facing the consequences

Best of luck in any case



posted on Mar, 9 2014 @ 09:05 PM
link   
Thanks for the replies....

First of all I have not been diagnosed with any of these yet...right now trying to nail it down to what it is...

I suppose my Pont I'm getting at is...when I'm on meds that's ISN'T REALLY ME...its medicated me...the real me is the unmediated me...regardless if I have a disorder or not....

I want to be ME and isn't the real ME the person I was born...not a medicated version...

Am I making sense.....

Sigh...I took my meds....I didn't want anyone worrying
although I'm not happy about it

Again thank you for your replies



posted on Mar, 9 2014 @ 09:05 PM
link   


why should I change myself for society.....


I think this is pretty important... Every one here can only go off what you posted, and tbh it was vague, as we don't know you. You tossed some big names as possibilities and it seems people are already assuming that is the case.

I will reiterate that if you have been taking meds for an extended period of time you need to stay on them and take it slow getting off of them. The absence of some of those drugs may cause the exact effect you are trying to stay away from...

Good luck



posted on Mar, 9 2014 @ 09:09 PM
link   
reply to post by Walkingsenseless
 





Sigh...I took my meds....I didn't want anyone worrying although I'm not happy about it


That was the best option for you right now, don't feel bad about it. Call your doctor as soon as you can and let them know you want off your meds till they give you a solid diagnoses. They have to at least provide you the proper way of doing it. They can deny you care after that is complete if they want.




top topics



 
3
<<   2  3 >>

log in

join